# SDR R61A2023081800420

- Difficulty date: August 1, 2023
- Submitted: August 19, 2023
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 40,730 hours, 30,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17007304002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED FLOOR SUPPORT BEAM FOUND ON FWD FUSE FR17-18 RBL 14. REPLACED BEAM PN 170-07304-002 IAW SRM 51-41-02, 51-43-03, 51-45-04.
